# SDR DHL7432002515

- Difficulty date: November 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 27 LEFT STATION 1010-1030 IS CORRODED AT FASTENER HOLES.  CUT-OUT DAMAGED STRINGER BS 1010-1030 APPROXIMATELY 20 INCHES IAW B-727 SRM 53-10-3 FIG 1.  FABBED NEW STRINGER AND SPLICES 2 EACH IAW B-727 SRM 53-10-3 FIG 1.  INSTALLED REPAIR PARTS IAW B-727 SRM 53-10-3 FIG 1.
